# SDR IPXA2017062318534

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 30,345 hours, 17,501 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE ON FINAL.  TROUBLESHOT IAW FIM 27-81-00, FIG 107, BLOCKS 1-24, WITH NO FAULTS FOUND.  ACFT IS OK FOR SERVICE.
